Aa
A
A
Close
415867 tn?1323369103
escitalopram(lexapro) wt gain?
I have been on a few anti-anxiety meds and am now on escitalopram but my wt just keeps increasing slowly. i haven't done anything majorly different to have gained 30+pounds. Will be stopping it or tapering it soon i should say, when do people loose the wt they've gained after taking these meds? what should i expect.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
406584 tn?1399591666
Blank
Jade59, and 10356 commented on Jade59's status
1 min ago
Avatar universal
Blank
406584 tn?1399591666
Blank
10356 commented on dominosarah's status
5 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
973741 tn?1342346373
Blank
1530171 tn?1448133193
Blank
London, ON
Anxiety Community Resources